Classification of static, spherically symmetric solutions of the Einstein-Yang-Mills theory with positive cosmological constant

Peter Breitenlohner, P. Forgács, Dieter Maison

Research output: Contribution to journalArticle

19 Citations (Scopus)

Abstract

We give a complete classification of all static, spherically symmetric solutions of the SU(2) Einstein-Yang-Mills theory with a positive cosmological constant. Our classification proceeds in two steps. We first extend solutions of the radial field equations to their maximal interval of existence. In a second step we determine the Carter-Penrose diagrams of all 4-dimensional space-times constructible from such radial pieces. Based on numerical studies we sketch a complete phase space picture of all solutions with a regular origin.

Original languageEnglish
Pages (from-to)569-611
Number of pages43
JournalCommunications in Mathematical Physics
Volume261
Issue number3
DOIs
Publication statusPublished - Feb 2006

Fingerprint

Symmetric Solution
Yang-Mills Theory
Cosmological Constant
Yang-Mills theory
Albert Einstein
Constructible
Numerical Study
Phase Space
Diagram
Space-time
diagrams
intervals
Interval

ASJC Scopus subject areas

  • Physics and Astronomy(all)
  • Statistical and Nonlinear Physics
  • Mathematical Physics

Cite this

Classification of static, spherically symmetric solutions of the Einstein-Yang-Mills theory with positive cosmological constant. / Breitenlohner, Peter; Forgács, P.; Maison, Dieter.

In: Communications in Mathematical Physics, Vol. 261, No. 3, 02.2006, p. 569-611.

Research output: Contribution to journalArticle

@article{a1ddaa925ab14c0499ebc876ceb79f46,
title = "Classification of static, spherically symmetric solutions of the Einstein-Yang-Mills theory with positive cosmological constant",
abstract = "We give a complete classification of all static, spherically symmetric solutions of the SU(2) Einstein-Yang-Mills theory with a positive cosmological constant. Our classification proceeds in two steps. We first extend solutions of the radial field equations to their maximal interval of existence. In a second step we determine the Carter-Penrose diagrams of all 4-dimensional space-times constructible from such radial pieces. Based on numerical studies we sketch a complete phase space picture of all solutions with a regular origin.",
author = "Peter Breitenlohner and P. Forg{\'a}cs and Dieter Maison",
year = "2006",
month = "2",
doi = "10.1007/s00220-005-1427-1",
language = "English",
volume = "261",
pages = "569--611",
journal = "Communications in Mathematical Physics",
issn = "0010-3616",
publisher = "Springer New York",
number = "3",

}

TY - JOUR

T1 - Classification of static, spherically symmetric solutions of the Einstein-Yang-Mills theory with positive cosmological constant

AU - Breitenlohner, Peter

AU - Forgács, P.

AU - Maison, Dieter

PY - 2006/2

Y1 - 2006/2

N2 - We give a complete classification of all static, spherically symmetric solutions of the SU(2) Einstein-Yang-Mills theory with a positive cosmological constant. Our classification proceeds in two steps. We first extend solutions of the radial field equations to their maximal interval of existence. In a second step we determine the Carter-Penrose diagrams of all 4-dimensional space-times constructible from such radial pieces. Based on numerical studies we sketch a complete phase space picture of all solutions with a regular origin.

AB - We give a complete classification of all static, spherically symmetric solutions of the SU(2) Einstein-Yang-Mills theory with a positive cosmological constant. Our classification proceeds in two steps. We first extend solutions of the radial field equations to their maximal interval of existence. In a second step we determine the Carter-Penrose diagrams of all 4-dimensional space-times constructible from such radial pieces. Based on numerical studies we sketch a complete phase space picture of all solutions with a regular origin.

UR - http://www.scopus.com/inward/record.url?scp=29144440890&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=29144440890&partnerID=8YFLogxK

U2 - 10.1007/s00220-005-1427-1

DO - 10.1007/s00220-005-1427-1

M3 - Article

AN - SCOPUS:29144440890

VL - 261

SP - 569

EP - 611

JO - Communications in Mathematical Physics

JF - Communications in Mathematical Physics

SN - 0010-3616

IS - 3

ER -